# SDR ASAA2019082030795

- Difficulty date: August 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 39,213 hours, 15,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR JUST INBD OF GIRT BAR FITTING CORRODED AT AFT FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION, CORROSION FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF LIMITS IAW SRM 53-41-14. ACCOMPLISHED REINFORCEMENT REPAIR AS REQUIRED IAW SRM 53-41-14-300-001.  REPAIR IS A CATEGORY "A" REPAIR.
